# SDR SWAA2024072415211

- Difficulty date: July 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N8778Q
- Make and model: Boeing 737-8
- Aircraft serial: 67513
- Aircraft time: 6,177 hours, 3,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO PANEL 141FW TO HAVE SEVERAL CRACKS<[01] REPLACED AFT CARGO PANEL 141FW REF AMM 50-10-02
